# SDR V0XD20151105327

- Difficulty date: October 28, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 19,382 hours, 12,820 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC670392511
- Part serial: N061652
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING STRAP IS CRACKED.  R & R AFT CHANNEL ON AFT WING TO BODY FAIRING & RESTORED FINISH IAW SRM 51-42-06, 51-40-11, 51-25-06, 51-25-16 & AMM 51-21-01.
